Bluelight

Thread: Kratom and tianeptine cross tolerance?

Results 1 to 9 of 9
  1. Collapse Details
    Kratom and tianeptine cross tolerance? 
    #1
    So in case you guys werent updated, i only found out the other day, they found out in july this year that tianeptine is a full mu opiod agonist. So that info is 'hot off the press' :P

    I have ordered some tianeptine and was thinking it would make a good alternative to kratom since i seem to only be able to have that once a week without negative side effects i was thinking of doing a cycling rotaiton. But with this new info does it mean that my opiod receptors will never be getting a break if i swap from tianeptine to kraotm etc? or is it not gonna be such an issue since tianeptine doesnt seem to cause strong dependance and withdrawals like other opiods?
     

  2. Collapse Details
     
    #2
    Moderator
    Neuroscience and Pharmacology Discussion
    sekio's Avatar
    Join Date
    Sep 2009
    Location
    Atreides Palace
    Posts
    19,190
    Tianeptine should be cross tolerant with kratom. It'll still develop tolerance, dependence, etc.
    Guidelines for OD ||| OD Standards ||| OD Directory Read Me First! ||| NPD Rules
    Please read the links above or PM me if I lock your post. Stay Safe. R.I.P. F28
     

  3. Collapse Details
     
    #3
    Well Im kind of curious about this as well. If its a full agonist can it still just be a weak one? because it surely doesnt have strong effects like other opiods does it form most reports. Even at high doses it seems like its still a subpar opiate high compared to 'proper' opoiods.

    With regards to taking it, how would I fit it into my sporadic kratom use? should I stop kratom use completely? I already get side effects from taking kratom once per week. They are pretty much tolerable at that amount but I dread to think what it would be like if I mess with my opioid receptors any more. Should I either take one or the other? I dont plan to take tinaeptine every day if I do try it, just as a booster before social situations now and then and/or to blast me out of a particularly acute pit of malaise.

    Like you captainkratom i do find it kind of a nuisance that its an opoiod at all, cos the effect profile seemed good otherwise. Guess nothing is perfect.
     

  4. Collapse Details
     
    #4
    Bluelighter pinpoint's Avatar
    Join Date
    Jul 2007
    Location
    Make Other Drugs Great Again
    Posts
    2,377
    100mg+ doses felt like tramadol.
     

  5. Collapse Details
     
    #5
    Im not bothered about dorpping kratom, I think i will be doing so anyway because it isnt worht it. 6 hours feeling quite relaxed for a weeks worth of flu symptoms which come about on the second hday after I took it. I have definintely narrowed it down to the kratom now since Ive tried on several seperate occasions and the same turn of events every time.
     

  6. Collapse Details
     
    #6
    Bluelighter f33lg00d's Avatar
    Join Date
    Aug 2011
    Location
    NE USA
    Posts
    1,583
    Quote Originally Posted by Berdo tm1 View Post
    Im not bothered about dorpping kratom, I think i will be doing so anyway because it isnt worht it. 6 hours feeling quite relaxed for a weeks worth of flu symptoms which come about on the second hday after I took it. I have definintely narrowed it down to the kratom now since Ive tried on several seperate occasions and the same turn of events every time.
    That's really weird, are you dependent on kratom- do you use it everyday? Because you shouldn't feel like you have the flu for a week after use if your not.
     

  7. Collapse Details
     
    #7
    No. Iv only used it once or twice a week and only around 5 times total. but sure as shit it happens every single time.

    Just as its clearing up from last time if i take antoher dose the second day after i took it the flu symptoms come back. Constant tickly cough is the main symptom but when I did it for two days in the week on the second night after i took the second dose i couldnt sleep til 6 in the morning tossing and turning. maybe i just have 'weak' opioid receptors? even tho i never played with them in my life before except once trying codeine years ago.

    Is there a way to suppress the cough cos thats the only symptom really at these low doses- only taking 2-3 grams only one dose. I took 4 grams this week and it was deifnitely too much, gave me alot of anxiety and also constipation which sent my hemmoroid into the red zone! Even 3 grams is a bit too much. 2.5 will prob be good for me but these side effects arent worth it. Thinking of trying one more time at that lower dose to see if the negative symptoms still show themsevles then have to scrap it if so.
     

  8. Collapse Details
     
    #8
    Bro your being a hypochondriac. No way in hell your having withdrawal after only using kratom 5x.
     

  9. Collapse Details
     
    #9
    Bluelight Crew kleinerkiffer's Avatar
    Join Date
    Dec 2012
    Location
    Germany
    Posts
    4,866
    Closed
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •